# SDR DALA1247491818

- Difficulty date: August 26, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 43,359 hours, 8,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FROM STEP 50 LLCR EMERGENCY LIGHT TEST BLUE LADDER DO NOT GO OUT A3 REQUIRED.  ALSO FOUND RED LADDER LIGHTS DOES NOT ILLUMINATE.  EMERGENCY LIGHT REPLACED. SYSTEM OPS NORMAL.
